# SDR ASAA2020101933390

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 53,548 hours, 15,661 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O NAV DISPPLAY SHOWED MAP FLAG.  GROUNDED-YES.  ACCOMPLISHED FMC RESET. OPERATIONS NORMAL, REF B737-800 FIM 34-61 TASK 836.
